# SDR UPS08852583

- Difficulty date: June 6, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING LANDING GEAR WELL SEAL PANEL CRACK REPAIR.  REPAIRED RIGHT WING GEAR WELL SEAL PNL VERTICAL WEB AND SPLICE DOUBLER IAW DWG 5643410, SRM 57-02-00-0 FIG 2A, SRM 51-01-20D, SRM 51-01-21-0, SRM 51-01-20A-0, SRM 51-03-00-0.
